# SDR FDEA202306231094

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24398
- Aircraft time: 54,578 hours, 33,885 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W2648-2502R/B/Z-24 BURNED AND DAMAGED UNDER  MAIN DECK AT APPROX. STA 1620.    FACT 25JUN23 03:04   EWR U  EA: F-3246-T0374998A  CAPPED AND STOWED AS PER ABOVE PART 1 OF ABOVE EA  53.  TERMINATED ANTI SKID WIRES W2648-2501R, W2648-2501B, W2648-2502R, W2648-2502B AT   D41674P, POSITION 14. ANTI SKID WIRING REPAIRED.
